Advanced search
Start date
Betweenand

Leonid Makar Limanov | Wayne State University - Estados Unidos

Grant number: 06/59114-1
Support type:Research Grants - Visiting Researcher Grant - International
Duration: May 01, 2007 - June 29, 2007
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal researcher:Ivan Chestakov
Grantee:Ivan Chestakov
Visiting researcher: Leonid Makar Limanov
Visiting researcher institution: Wayne State University (WSU), United States
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
MAKAR-LIMANOV, LEONID; SHESTAKOV, IVAN. Polynomial and Poisson dependence in free Poisson algebras and free Poisson fields. Journal of Algebra, v. 349, n. 1, p. 372-379, JAN 1 2012. Web of Science Citations: 11.
MAKAR-LIMANOV, LEONID; TURUSBEKOVA, UMUT; UMIRBAEV, UALBAI. Automorphisms and derivations of free Poisson algebras in two variables. Journal of Algebra, v. 322, n. 9, SI, p. 3318-3330, NOV 1 2009. Web of Science Citations: 17.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.